# SDR AWXA9500176

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel System
- Condition: Malfunctioned
- Location: Ctr Tank
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 2172 - LAS-IAH - DURING CRUISE, THE CENTER FUEL TANK SEEMED TO CONSUME FUEL AT AN EXCESSIVE RATE, 3600 LBS TO LESS THAN 900 LBS IN APPROXIMATELY 20 MINUTES.  DUE TO A POSSIBLE FUEL LEAK, CREW DIVERTED AIRCRAFT TO PHX AND LANDED WITHOUT FURTHER PROBLEMS.  MAINTENANCE INSPECTED FUEL QUANTITY SYSTEM AND CHECKED FOR LEAKS ON CENTER TANK AND VENTS.  NO DEFECTS WERE NOTED.  COMPLIED WITH OVERWEIGHT INSPECTION.  NO DISCREPANCIES NOTED.  AIRCRAFT RETURNED TO SERVICE.  (W)
